# SDR AALA201909059010

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 56,083 hours, 15,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 34D SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. SECURED SEAT CONNECTOR ON SEAT 34D EMERGENCY LIGHTS IAW AMM  33-51-11.
